Have Voluma injections been linked to unexplained hair loss?

Coincidentally at the time I received voluma injection my hair started falling out at the roots. I have been tested for thyroid, hormone, and balance and low iron all of the explainable reasons for hair loss from the route and everything is coming back normal. Voluma is the only "new" addition to my routine.

Doctor Answers 4

Voluma and Hair Loss

Voluma is a wonderful product for making the mid face but it is unrelated to hair loss.  I would suggest you consult an internist to see if there is a medical reason for your hair loss.  Best, Dr. Green

Voluma and Hair Loss

there is absolutely no way voluma can cause hair loss directly.  If you got a telogen effluvium that can be due to anything.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Dr. Knight answers question about Voluma and hair loss

Hi and thanks.  It's extremely unlikely that your filler procedure caused your hair loss (we call this alopecia).  The diagnosis and work-up of hair loss is rather complicated and there are several disorders (beyond thyroid problems, etc) that can be associated with hair loss.  I suggest that you see a board-certified general dermatologist in your area who can asses your problem; in some cases blood work or a scalp biopsy can add additional information as well.

J. Matthew Knight, MD
Orlando Dermatologic Surgeon

Voluma and hair loss?

It is very unlikely that Voluma is the culprit of your hair loss. Please consult with a board certified dermatologist as several tests and biopsy could be needed in order to reach a proper diagnosis.

Hope this helps,
Dr. Gus Diaz

Gustavo A. Diaz, MD
Charlotte Facial Plastic Surgeon
4.7 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.